Amenable Coverings of Complex Manifolds and Holomorphic Probability Measures

DSpace/Manakin Repository

Amenable Coverings of Complex Manifolds and Holomorphic Probability Measures

Show simple item record

dc.contributor.author McMullen, Curtis T.
dc.date.accessioned 2009-12-21T20:06:46Z
dc.date.issued 1992
dc.identifier.citation McMullen, Curtis T. 1992. Amenable coverings of complex manifolds and holomorphic probability measures. Inventiones mathematicae 110(1): 29–37. Revised 2003. en_US
dc.identifier.issn 0020-9910 en_US
dc.identifier.uri http://nrs.harvard.edu/urn-3:HUL.InstRepos:3446031
dc.description.sponsorship Mathematics en_US
dc.language.iso en_US en_US
dc.publisher Springer Verlag en_US
dc.relation.isversionof doi:10.1007/BF01231322 en_US
dc.relation.hasversion http://www.math.harvard.edu/~ctm/papers/index.html en_US
dash.license LAA
dc.title Amenable Coverings of Complex Manifolds and Holomorphic Probability Measures en_US
dc.type Journal Article en_US
dc.description.version Author's Original en_US
dc.relation.journal Inventiones Mathematicae en_US
dash.depositing.author McMullen, Curtis T.
dc.date.available 2009-12-21T20:06:46Z

Files in this item

Files Size Format View
McMullen_AmenableCoverings.pdf 147.8Kb PDF View/Open

This item appears in the following Collection(s)

  • FAS Scholarly Articles [6463]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University

Show simple item record

 
 

Search DASH


Advanced Search
 
 

Submitters